# SDR USAASB99238

- Difficulty date: September 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N339US
- Make and model: Boeing 737301
- Aircraft serial: 23236
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Missing
- Location: Wing/Fuselage
- Stage of operation: CL
- Nature of condition: E, D
- Precautionary procedure: A

## Discrepancy

BOS - FLT 8053 - FLIGHT RETURNED TO FIELD AT BOS DUE TO A LOUD HIGH PITCH HUMMING NOISE AND VIBRATION AROUND CABIN WINDOW AT SEAT ROW 9ABC.  VIBRATION AND HUMMING NOISE DECREASED UNDER 10,000 FT AND 220 KNOTS.  FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND A SIX INCH SECTION OF THE LEFT WING-TO-BODY FAIRING AT SEAT ROW 9ABC MISSING SEALANT.  RESEALED WING-TO-BODY FAIRING.  AIRCRAFT OK FOR SERVICE.  (M)
